# SDR GTIA9700382

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2760 · Drag Control System
- Part: Pushrod
- Condition: Outof Adjust
- Location: Lt Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1703 - WHEN DEPLOYING FLIGHT SPOILER, A/C ROLLED.  FOUND LEFT OUTBOARD SPOILER CONTROL VALVE LINK, PUSHROD OUT OF ADJUSTMENT.  ADJUSTED PUSHROD IAW DC-9 MM CHAPTER 27-61.  OPS CHECK GOOD.  RIGGED LATERAL MIXERS IAW MM 27-61.  (M)
